# SDR AU510002111

- Difficulty date: February 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061865
- Condition: Leaking
- Location: Lt Engine
- Component: Ge
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE MAIN ENGINE CONTROL (MEC) LEAKING AT THE FORWARD ATTACHMENT FLANGE.
